OPIS PRZYPADKU
Ostre uszkodzenie nerek (AKI) w przebiegu zatrucia izoniazydem u 17-letniego chłopca
 
Więcej
Ukryj
1
Katedra i Klinika Pediatrii i Nefrologii, Warszawski Uniwersytet Medyczny
AUTOR DO KORESPONDENCJI
Małgorzata Mizerska-Wasiak
Katedra i Klinika Pediatrii i Nefrologii Warszawskiego Uniwersytetu Medycznego, ul. Marszałkowska 24; 00-576 Warszawa
 
Med Og Nauk Zdr. 2013;19(1):68–70
SŁOWA KLUCZOWE
STRESZCZENIE ARTYKUŁU
Wstęp:
Izoniazyd (hydrazyd kwasu izonikotynowego, INH) jest lekiem bakteriobójczym stosowanym w profilaktyce i terapii gruźlicy. Objawy ostrej intoksykacji INH są rzadko opisywane u dzieci, a opisy niewydolności nerek są kazuistyczne. Przedstawiamy przypadek 17-letniego chłopca, u którego, w przebiegu zatrucia izoniazydem, stwierdzono objawy ostrego uszkodzenia nerek (kreatynina 1,4 mg/dl, GFR 51 ml/min, AKI, stopień 2 wg AKIN jak i pRIFLE). Pierwszymi objawami zatrucia INH były drgawki, następnie zaburzenia świadomości, kwasica metaboliczna (pH 6,83, HCO3 2,3 mmol/l, BE (-28,5) mmol/l) hiperglikemia 268 mg/dl oraz narastające cechy rabdomiolizy (CK max 144000 U/l, LDH max 11134 U/l, mioglobina max >500 ng/ml, GOT max 2918 U/l, GPT max 754 U/l). Po zastosowaniu leków przeciwdrgawkowych, intensywnego nawadniania oraz alkalizacji moczu 8,4% NaHCO3 uzyskano normalizację stężenia kreatyniny w surowicy (0,7 mg/dl, GFR 102 ml/min) w 5 dobie, mioglobiny i LDH po 10 dniach, a CK i aminotransferaz – po 4 tygodniach. U pacjentów leczonych INH warto pamiętać, że przedawkowanie izoniazydu może doprowadzić do ostrego uszkodzenia nerek.


Introduction:
Isoniazid (INH) is bactericidal antibiotic frequently used for the prevention and treatment of tuberculosis. Symptoms of INH intoxication diagnosed in children are rare and AKI are casuistic. The case is presented of a 17-year-old boy who was treated with isoniazid and developed acute kidney injury associated with INH intoxication (creatinine 1.4 mg/dl, GFR 51 ml/min, AKI, grade 2 in AKIN and pRIFLE). First symptoms of intoxication were recurrent seizures, followed by metabolic acidosis (pH 6.83, HCO3 2.3 mmol/l, BE (-28.5) mmol/l), hyperglycaemia 268mg/dl, and features rabdomyolysis (CK max. 144,000 U/l, LDH max 11,134 U/l, mioglobina max. >500 ng/ml, GOT max 2918 U/l, GPT max. 754 U/l). In the treatment, anticonvulsants, intensive hydratation and alkalization with 8.4% NaHCO3 were used. Normalization of renal function (0.7 mg/dl, GFR 102 ml/min) and decreasing parameters of rhabdomyolysis (CK, LDH, aminotransferases) were observed. Side-effects of INH, such as intoxication, are associated with acute kidney injury in patients treated with isoniazid.

 
REFERENCJE (16)
1.
Cruz TC, Starke JR. Gruźlica u dzieci. Pediatr Dypl. 2011; 15(6): 42-55.
 
2.
Rama B Rao. Isoniazid(INH) poisoning. 2013 www.uptodate.com.
 
3.
Wilcox WD, Hacker YE, Geller RJ. Acute isoniazid overdose in a compliant adolescent patient. Clin Pediatr. (Phila) 1996; 35: 213.
 
4.
Minns AB, Ghafouri N, Clark RF. Isoniazid-induced status epilepticus in pediatric patient after inadequate pyridoxine therapy. Pediatr Emerg Care. 2010; 10: 26-380.
 
5.
Morrow LE, Wear RE, Schuller D, Malesker M. Acute isoniazid toxicity and the need for adequate pyridoxine supplies. Pharmacotherapy 2006; 26: 1529.
 
6.
Gokhale YA, Vaidya MS, Metha AD, Rathod NN. Isoniazid toxicity presenting as satus epilepticus and severe metabolic acidosis. J Assoc Physician India 2009; 50: 70-71.
 
7.
Kalaci A, Duru M, Karazincir S, i wsp. Thoracic spine compression fracture during isoniazid-induced seizures: case report. Pediatr EmergCare. 2008; 24: 842.
 
8.
Ehsan T, Malkoff MD. Acute isoniazid poisoning simulating meningoencephalitis. Neurology 1995; 45: 1627.
 
9.
Lewin PK, McGreal D. Isoniazid toxicity with cerebrall ataxia in child. CMAJ 1993; 148: 49.
 
10.
Panganiban LR, Makalinao IR, Corte-Maramba NP. Rhabdomyolysis in isoniazid poisoning. J Toxicol Clin Toxicol. 2001; 39(2): 143-51.
 
11.
Jaroszyński A, Książek A. Rabdomioliza. [w:] Książek, Rutkowski (red.) Nefrologia. Czelej, Lublin, 2004: 664-669.
 
12.
Bordin V, Fabian F, Coco P i wsp. Tubeculostatic treatment-an unusual case of renal failure. Nephrol Dial Transplant. 2000; 15(2): 282-283.
 
13.
Could isoniazid cause renal failure? A study of 98 users. http://www. ehealthme.com.
 
14.
Mehta RI, i wsp. Acute kidney injurynetwork: report of an initiative to improve outcomes in acute kidney injury. Crit Care. 2007; 11: R31.
 
15.
Akcan-Arican A, Zappitelli M, Loftis LL, i wsp. Modified RIFLE criteria in critically ill children with acute kidney injury. Kidney Int. 2007; 71(10): 1028-35.
 
16.
Malone RS, Fish DN, Spiegiel DM, i wsp. The effect of hemodialysis on isoniazid, rifampin,pyrazinamide and ethambutol. Am J Respir Crit Care Med. 1999; 159: 1580-4.
 
eISSN:2084-4905
ISSN:2083-4543